# SDR 2013FA0000433

- Difficulty date: August 7, 2013
- Submitted: August 7, 2013
- Operation: General aviation
- Aircraft: N669HP
- Make and model: Amd FALCON2000EX
- Aircraft serial: 083
- Aircraft time: 2,232 hours, 1,114 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: F2MB721540170A1
- Condition: Cracked
- Location: Zone 400
- Part time: 2,232 hours, 1,114 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB OUT,  CREW RECEIVED A NR 2 PYLON BLEED OVERHEAT CAS MESSAGE. COMPLIED WITH QRH2 PROCEDURE, AND MESSAGE WENT OUT.  DURING POST FLIGHT MX INSPECTION,  REVEALED THE SENSE LINE ON DUCT BOSS FITTING CRACKED 75 PERCENT AROUND BASE OF FITTING.  REPLACED DUCT.
